my 12 year old grandson is on concerta for adhd he has gained about 50 lbs over a short period of time(months) can the medication cause this or do we need to be checking fo other causes
Hello concerned 12. A lot of people lose thier appetite, and so weight. its more common to lose it, than gain it when taking concerta. You might talk to his doctor or pharmacist to confirm, or get thier thoughts on your question. I hope hes doing well. Best of wishes to you both,pledge
- Concerta Information for Consumers
- Concerta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Concerta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Mar 2010 • 2 answers
Posted 2 Mar 2012 • 1 answer
Posted 23 Jun 2012 • 4 answers
Posted 9 Jan 2013 • 2 answers
I was just prescribed Provigil for ADHD. I am a 36 year old woman. I was previously on Concerta (27?
Posted 14 May 2016 • 1 answer